Clear vaginal drainage while on tamoxifen??

Clear vaginal drainage while on tamoxifen??

Has anyone experienced clear vaginal drainage while taking tamoxifen ? I am 61 years old post menopausal with a double mastectomy as of January 2017 .

A MyBCTeam Member said:

I have been on tamoxifen 2 1/2 years so far and I am supposed to be on it for five years
Did you only have to take it for a few months

posted 3 days ago
A MyBCTeam Member said:

Same happened to me while I was on it for a few short months. It drove me crazy. It stopped a few weeks after I stopped taking it.

posted 3 days ago
A MyBCTeam Member said:

Yes it's a side effect. If its concerning you go get checked out by your GP/gyno.

posted 20 days ago
A MyBCTeam Member said:

yes-vaginal discharge is one of the side effects. I had it for awhile and it levels off. Its either lack of moisture or too much moisture..

posted 20 days ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in